# SDR FDEA201704251257

- Difficulty date: April 25, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 76,270 hours, 27,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 80330035
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESSURE BELOW GREEN BAND.  REMOVED AND REPLACED THE SLIDE,   SLIDE AND ARMING SYSTEM OPS CHECKED NORMAL IAW AMM 25-66-01-4.
